MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that the procedure could not be completed.An angiojet console was selected for use.However, it was noted that the roller pump refused to work.Due to this issue, the procedure could not be completed.No patient complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the procedure could not be completed.An angiojet console was selected for use.However, it was noted that the roller pump refused to work.Due to this issue, the procedure could not be completed.No patient complications were reported.It was further reported that the device kept giving a roller pump error and would not load the catheter.The procedure was completed with a non-bsc device.
 
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr: the angiojet ultra 5000a was returned for analysis.The work order confirmed that the drawer assembly contributed to the reported event and after fse repair/replacement was complete the console functioned as intended.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19203615
Report Number2124215-2024-25227
Device Sequence Number8072403
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberU6367
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer04/26/2024
06/26/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/20/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown